RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2009, Volume 73, Issue 4, Pages 3–16 (Mi izv2741)  

This article is cited in 3 scientific papers (total in 3 papers)

Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$

K. A. Bekmaganbetova, E. D. Nursultanovab

a Kazakhstan Branch of Lomonosov Moscow State University
b L. N. Gumilev Eurasian National University

Abstract: We study the anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$ and obtain limit embedding theorems for them.

Keywords: Lorentz space, Besov space, embedding theorem, trace theorem.

DOI: https://doi.org/10.4213/im2741

Full text: PDF file (554 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2009, 73:4, 655–668

Bibliographic databases:

UDC: 517.51
MSC: 46E35
Received: 29.10.2007
Revised: 21.02.2008

Citation: K. A. Bekmaganbetov, E. D. Nursultanov, “Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$”, Izv. RAN. Ser. Mat., 73:4 (2009), 3–16; Izv. Math., 73:4 (2009), 655–668

Citation in format AMSBIB
\Bibitem{BekNur09}
\by K.~A.~Bekmaganbetov, E.~D.~Nursultanov
\paper Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$
\jour Izv. RAN. Ser. Mat.
\yr 2009
\vol 73
\issue 4
\pages 3--16
\mathnet{http://mi.mathnet.ru/izv2741}
\crossref{https://doi.org/10.4213/im2741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2583963}
\zmath{https://zbmath.org/?q=an:1187.46025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009IzMat..73..655B}
\elib{http://elibrary.ru/item.asp?id=20358686}
\transl
\jour Izv. Math.
\yr 2009
\vol 73
\issue 4
\pages 655--668
\crossref{https://doi.org/10.1070/IM2009v073n04ABEH002460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271211200001}
\elib{http://elibrary.ru/item.asp?id=15308583}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956035350}


Linking options:
  • http://mi.mathnet.ru/eng/izv2741
  • https://doi.org/10.4213/im2741
  • http://mi.mathnet.ru/eng/izv/v73/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Local smoothness of the conjugate functions”, Eurasian Math. J., 2:2 (2011), 31–59  mathnet  mathscinet  zmath
    2. K. A. Bekmaganbetov, Ye. Toleugazy, “Order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space”, Eurasian Math. J., 7:3 (2016), 8–16  mathnet  mathscinet
    3. Toleugazy Y., “Embedding Theorems, Theorems of a Trace and Approach For Anisotropic B-PR(Alpha Q) (T-D) Nikol'Skii-Besov Spaces”, Bull. Karaganda Univ-Math., 84:4 (2016), 146–154  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:775
    Full text:102
    References:68
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018